Alert archive / Alabama / Flash Flood Warnings in 2025

Flash Flood Warning 16, NWS Birmingham, AL

May 10, 2025Dallas County, Alabama

NWS Birmingham, AL issued this flash flood warning at May 10, 2025, 6:14 PM CDT for Dallas County, Alabama. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2025, 6:14 PM CDT (23:14 UTC)
Expired
May 10, 2025, 9:15 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Dallas County, AL

The radar

The Birmingham radar (KBMX), 87 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 6:25 PM CDTFLASH FLOOD1 E Selma, ALFlooding on Dallas Ave, Alabama Ave, Water Ave, Mabry St, and Maxey St. A water rescue took place from a vehicle at Water and Maxey.
May 10, 6:35 PM CDTFLASH FLOOD1 N Selma, ALFlooding reported on Broad St and Highland Ave.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

648 
WGUS54 KBMX 102314
FFWBMX
ALC047-110215-
/O.NEW.KBMX.FF.W.0016.250510T2314Z-250511T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
614 PM CDT Sat May 10 2025

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Central Dallas County in south central Alabama...

* Until 915 PM CDT.

* At 614 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Selma, Valley Grande, Selmont-West Selmont, Dallas County Horse 
  Arena, Old Cahaba Park, Memorial Stadium, Potter Station, Dannelly 
  Reservoir, Skyharbor Airport, Edmund Pettus Bridge, Selma 
  University, Craig Field Aiport, Selma Drag Strip, Whites Bluff, 
  Summerfield and Barrett Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3249 8712 3249 8711 3253 8709 3257 8706
      3257 8692 3251 8690 3211 8708 3216 8724
      3242 8717

FLASH FLOOD...RADAR INDICATED

$$

25/Owen
1 follow-up statement
976 
WGUS74 KBMX 110003
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
703 PM CDT Sat May 10 2025

ALC047-110215-
/O.CON.KBMX.FF.W.0016.000000T0000Z-250511T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas AL-
703 PM CDT Sat May 10 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT THIS 
EVENING FOR CENTRAL DALLAS COUNTY...

At 703 PM CDT, emergency management reported thunderstorms producing 
heavy rain across the warned area. Flash flooding is already 
occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Selma, Valley Grande, Selmont-West Selmont, Dallas County Horse 
  Arena, Old Cahaba Park, Memorial Stadium, Potter Station, Dannelly 
  Reservoir, Skyharbor Airport, Edmund Pettus Bridge, Selma 
  University, Craig Field Aiport, Selma Drag Strip, Whites Bluff, 
  Summerfield and Barrett Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3249 8712 3249 8711 3253 8709 3257 8706
      3257 8692 3251 8690 3211 8708 3216 8724
      3242 8717

FLASH FLOOD...OBSERVED

$$

25/Owen

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at May 10, 2:09 PM CDT, 4 hours 5 minutes earlier. Its key messages:

  • Updated at 200 PM CDT SAT MAY 10 2025
  • Localized flash flooding may become a more significant threat this afternoon through Sunday evening due to torrential rainfall rates and storms moving over already saturated ground conditions.
  • There is a marginal (level 1 of 5) risk for severe storms on Sunday afternoon into the evening. Damaging winds and large hail are the primary hazards.
Area forecast discussion, May 10, 2:09 PM CDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
209 PM CDT Sat May 10 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 200 PM CDT SAT MAY 10 2025

 - Localized flash flooding may become a more significant threat this
   afternoon through Sunday evening due to torrential rainfall
   rates and storms moving over already saturated ground
   conditions.

 - There is a marginal (level 1 of 5) risk for severe storms on
   Sunday afternoon into the evening. Damaging winds and large
   hail are the primary hazards.

&&

.SHORT TERM...
(This evening through Sunday)
Issued at 200 PM CDT SAT MAY 10 2025

A dynamic weather setup is currently taking place over the Deep
South with many different features ongoing both in the synoptic
and mesoscale levels. First synoptically, a 500mb closed low is
now centered over the ArkLaMiss with a deep southerly fetch of
moisture currently being transported northward within a 25 to 30
knot 700-500mb jet. At the surface, a low pressure area is
currently centered over extreme southwestern Alabama, with a warm
front extending eastward through southern Georgia. Along and south
of the front, a very tropical airmass exists with dewpoints
observed in the upper 60s to lower 70s. As clouds continue to
break up across southern Alabama, additional destabilization of
the environment is expected to occur with afternoon heating. A
long-lived supercell with a confirmed tornado occurred just
before midday very close to where the warm front was located in
Holmes County, FL and Geneva County, AL.

Farther to the north, most of the CWA is in a more stable
environment thanks to a potent CAD wedge that is advecting drier
and cooler air from the east over Alabama and much of Georgia.
Gradient winds have really picked up from the wedge this
afternoon, with gusts approaching 30mph in some locations across
eastern Alabama. As a dry slot works northward on the east side
of the surface low through this afternoon, we can expect the
overcast conditions to become more broken with additional sunshine
across the southern half of the CWA. With additional instability,
some strong storms are certainly possible with gusty winds and
hail as the warm front starts to lift northward. We'll keep an eye
on those through the afternoon, as well as watching for the
potential for flooding, as current rainfall rates are very
tropical in nature due to the very efficient moisture transport
north and westward. Training storms moving southeast to northwest
due to the very slow movement of the nearby surface low could
certainly lead to localized flooding, especially in urban and
low-lying areas through this evening.

Overall coverage of rain and storms is expected to diminish
overnight as the current surface low is absorbed by the larger
mid-level closed low and it becomes a vertically-stacked system.
Additional bands of showers and storms are expected to develop
areawide during the day on Sunday, beginning first along and east
of I-65 and then transitioning westward by Sunday afternoon. A
heavy band of showers and storms is progged by several of the CAMs
to develop across southwestern Alabama and lift northward through
Sunday evening. Flooding will need to be closely monitored along
with the potential for a few strong to severe storms with a wind
and hail threat. Flooding may become the overall primary threat as
torrential rains fall over already saturated ground conditions. A
heavy band of showers and storms is progged by several of the
CAMs to develop across southwestern Alabama and lift northward
through Sunday evening that could bring the best chance for
observing flash flooding.

56/GDG

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 200 PM CDT SAT MAY 10 2025

No major changes were made to the long-term forecast this
afternoon, and previous discussion remains valid below. As the
upper level system and upper trough lifts out to the north and
east by Wednesday, ridging will begin to our south and west which
will bring drier and much warmer conditions by Thursday and
Friday.

56/GDG

Previous long-term discussion:
(Sunday night through next Friday)
Issued at 245 AM CDT SAT MAY 10 2025

Sunday night through Tuesday.

A closed upper low will be positioned over much of North-Central
Louisiana Sunday night while low amplitude ridging will be
positioned over Northern Mexico and New Mexico and mid-level
shortwave ridging will be over much of the Mid Atlantic and Ohio
River Valley regions. The mid-level pattern will begin to amplify
during the day on Monday as deep longwave troughing moves east over
the Pacific Northwest, resulting in the downstream ridging
amplifying over the Desert Southwest and Southern Plains. The upper
low will begin migrating northeastward, becoming centered over the
Mid-South Region Monday night before becoming centered over the
Southwest Ohio River Valley Region later in the day on Tuesday.

A surface low will develop across Central Mississippi Sunday night
and will become occluded due to the presence of the upper low nearby
aloft. An occluded front looks to extend southeast to a triple point
across Interior Southwest Alabama during this time with a narrow
warm sector that will gradually lift northward from the Immediate
Central Gulf Coast into our South-Central Counties from late Sunday
into the day on Monday. The surface low will move northeast into
Western Tennessee by Tuesday morning while the triple point becomes
positioned well to our east across Georgia and South Carolina while
relatively weak surface high pressure moves in from the southwest.

Mostly cloudy skies with numerous to likely (65-95%) chances for
showers and thunderstorms will persist Sunday night with greatest
potential across the northeast portion of the forecast area. Expect
likely (80-95%) chances for showers and thunderstorms Monday under
cloudy skies areawide with the best potential for activity across
the northeast portion of the forecast area. Shower and thunderstorm
activity will gradually become more confined to the northeast third
of the area Monday night where numerous to likely (70-90%) chances
for showers and storms will exist with scattered (40-70%) chances
across the remainder of the forecast area except for isolated (20-
40%) across the southwest third of the area. Chances for numerous
(60-80%) showers and storms will exist across the northeast quarter
of the area Tuesday while scattered (35-60%) chances will exist
elsewhere with lowest chances southwest. Isolated (15-25%) chances
for lingering showers and a few storms will remain possible Tuesday
night across the northeast third of the area with lower chances
toward the southwest.

Lows Sunday night and Monday night will range from the upper 50s
north and northeast to readings in the lower 60s south and southwest
while highs Monday and Tuesday will range from the lower 70s far
north and in the higher elevations east to readings in the around 80
far south and far southwest.

Wednesday through Friday.

The upper low will gradually fill as it continues migrating
northeast across the Central Ohio River Valley Region while remnant
troughing will gradually move east of the state, becoming centered
over East Tennessee and North-Central Georgia through the day
Wednesday. Broad Ridging will build over the Southern Plains ahead
of the deep longwave trough moving southeast over much of the
Pacific Northwest during this time. Remnant troughing will become
centered over the Mid-Atlantic Region by Thursday while longwave
ridging will become centered over the Lower and Mid-Mississippi
River Valley Region. The longwave ridge axis will move east over the
area on Friday as an upper low develops over the Northern Plains and
moves into Southern Canada with residual troughing lingering over
the Four Corners States.

Relatively weak surface high pressure will become centered to the
south of the forecast area during the day Wednesday as the forecast
area becomes positioned between the lingering occluded low across
Central Virginia and deepening surface low pressure across the
Central Plains. Surface high pressure will become centered to the
southeast of the area Thursday and Friday while a strong storm
system develops across the Northern Plains and Souther Canada with
the associated cold front advancing eastward toward the Great Lakes
and Mid-South Regions.

Skies will become partly cloudy areawide on Wednesday with isolated
(10-20%) chances for some shower and thunderstorm activity across
the northeast third of the forecast area on Wednesday while dry
conditions are expected elsewhere. Fair skies and dry conditions
will return areawide by Wednesday evening and persist through the
day on Friday despite some increasing clouds from the northwest
later in the day.

A warming trend will ensue with the return of drier conditions
Wednesday through Friday. Lows will range from the upper 50s
northeast to the low 60s southwest Wednesday morning followed by
lows areawide in the 60s both Thursday and Friday mornings. Highs
will range from the low 80s far east to the upper 80s far south
Wednesday then increasing into the mid and upper 80s Thursday
followed by readings from the upper 80s north and east to the lower
90s elsewhere on Friday.

05

&&

.AVIATION...
(18Z TAFS)
Issued at 1239 PM CDT SAT MAY 10 2025

Widespread SHRA with reduced visibilities and IFR stratus
continues to cause significant aviation issues across most of the
terminals, with some improvement in the near term at MGM.
Additional improvement is expected for all remaining terminals
through 21z as lower clouds begin to erode from south to north and
showers become more scattered in nature. We'll need to keep an eye
on the potential for TSRA development near MGM through 00z, but
for now have gone with VCSH and a PROB30 for TSRA. Amendments will
likely be needed as storm coverage increases near the MGM
vicinity. Gusty winds from the east are also presenting aviation
challenges, prevailing around 15 knots with gusts between 25 and
30 knots. Winds are expected to diminish during the overnight
hours tonight. IFR stratus development will likely occur once
again tonight areawide, with lingering SHRA and occasional
reductions in visibility. IFR stratus is expected to linger
through 15z Sunday morning.

56/GDG

&&

.FIRE WEATHER...

Rainy conditions will persist through Monday. Rain chances decrease
in the southwest by Monday night but remain elevated in northeastern
counties through Tuesday. Min RH values will remain above 50 percent
this afternoon and above 75 percent over the weekend. By Monday, RH
values could fall back to near 50 percent across southern or
southwestern areas. 20 ft winds will increase tomorrow and Sunday,
generally easterly up to 10 mph. By Monday, winds will shift
southerly up to 8 mph.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     58  74  60  77 /  60  70  90  90
Anniston    60  74  62  77 /  60  80  90  90
Birmingham  60  75  62  76 /  60  80  90  90
Tuscaloosa  62  76  62  77 /  70  80  80  80
Calera      61  74  63  76 /  70  80  90  90
Auburn      63  73  63  77 /  70  90  90  80
Montgomery  64  78  63  78 /  70  90  70  80
Troy        65  77  62  78 /  60  90  70  80

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...56/GDG
LONG TERM....56/GDG
AVIATION...56/GDG
Hazardous weather outlook, May 10, 5:25 PM CDT, 49 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
525 PM CDT Sat May 10 2025

ALZ011>015-017>050-120130-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
525 PM CDT Sat May 10 2025

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a marginal risk (level 1 out of 5) for severe thunderstorms
across the far southwest and south portions of Central Alabama
Sunday afternoon and evening. Threats include damaging wind gusts up
to 60 mph and hail up to quarter size.

In addition, there is a threat of flooding from heavy rainfall across
Central Alabama on Sunday and Sunday night.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
Sunday afternoon and evening.

In the hours before

Special weather statement, May 10, 3:16 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Birmingham AL
316 PM CDT Sat May 10 2025

ALZ040-102045-
Dallas AL-
316 PM CDT Sat May 10 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DALLAS COUNTY THROUGH
345 PM CDT...

At 316 PM CDT, Doppler radar was tracking a strong thunderstorm over
Dannelly Reservoir, or 12 miles north of Camden, moving north at 20
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Skyharbor Airport, Valley Grande, Bogue Chitto, Tilden, Whites Bluff,
Summerfield, Hazen, Selma, Dallas Lake, Old Cahaba Park, Memorial
Stadium, Edmund Pettus Bridge, Selma University, Dannelly Reservoir,
Marion Junction, Orrville, Crumptonia, Dallas County Horse Arena,
Potter Station, and Selmont-West Selmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3206 8718 3207 8719 3208 8719 3210 8723
      3212 8724 3212 8726 3214 8725 3215 8728
      3217 8729 3216 8730 3218 8732 3248 8734
      3249 8711 3253 8709 3254 8695 3205 8706
      3205 8718
TIME...MOT...LOC 2016Z 185DEG 19KT 3217 8722

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

25/Owen
Special weather statement, May 10, 4:12 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Birmingham AL
412 PM CDT Sat May 10 2025

ALZ040-041-102215-
Autauga AL-Dallas AL-
412 PM CDT Sat May 10 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL AUTAUGA AND
SOUTHEASTERN DALLAS COUNTIES THROUGH 515 PM CDT...

At 409 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dallas Lake, or 9 miles southwest of Selmont-West Selmont, moving
north at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Belknap, Skyharbor Airport, Valley Grande, Gardner Island, Whites
Bluff, Carlowville, Tyler, Summerfield, Hazen, Selma, Craig Field
Aiport, Selma Drag Strip, Dallas Lake, Old Cahaba Park, Memorial
Stadium, Edmund Pettus Bridge, Selma University, Dannelly Reservoir,
Burnsville, and Dallas County Horse Arena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3210 8723 3212 8724 3212 8726 3214 8725
      3215 8728 3217 8729 3249 8714 3249 8711
      3254 8708 3257 8708 3250 8679 3205 8701
      3205 8709
TIME...MOT...LOC 2109Z 200DEG 16KT 3226 8708

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

25/Owen
Local storm report, May 10, 4:25 PM CDT, 1 hour 49 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
425 PM CDT Sat May 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Flood            1 ENE Flatwoods         33.25N 87.62W
05/10/2025                   Tuscaloosa         AL   Public

            Harper Road closed near Highland Park
            Parkway due to flooding.

&&
Special weather statement, May 10, 5:15 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Birmingham AL
515 PM CDT Sat May 10 2025

ALZ035-040-041-102315-
Chilton AL-Autauga AL-Dallas AL-
515 PM CDT Sat May 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN AUTAUGA...
SOUTHWESTERN CHILTON AND NORTHEASTERN DALLAS COUNTIES THROUGH 615 PM
CDT...

At 515 PM CDT, Doppler radar was tracking a strong thunderstorm over
Burnsville, or near Valley Grande, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Plecher, Vida Junction, Maplesville, Valley Grande, Stanton, Gardner
Island, Parnell, Paul M Grist State Park, Summerfield, Valley Creek
Junction, Plantersville, Burnsville, Barrett Creek, Dawson Mill, and
Billingsley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3251 8710 3253 8709 3254 8708 3256 8708
      3260 8704 3261 8705 3284 8690 3267 8657
      3236 8688
TIME...MOT...LOC 2215Z 211DEG 16KT 3248 8693

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

25/Owen

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 1:15 PM CDTAreal Flood AdvisoryBMXTuscaloosa3 hr
May 10, 1:38 PM CDTAreal Flood AdvisoryBMXChilton, Shelby3 hr
May 10, 1:42 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby3 hr
May 10, 2:07 PM CDTFlash Flood WarningBMXTuscaloosa5 hr
May 10, 3:16 PM CDTSpecial Weather StatementBMXDallas29 min
May 10, 4:12 PM CDTAreal Flood AdvisoryBMXDallas3 hr
May 10, 4:12 PM CDTSpecial Weather StatementBMXDallas63 min
May 10, 4:44 PM CDTAreal Flood AdvisoryBMXDallas, Perry3 hr
May 10, 5:15 PM CDTSpecial Weather StatementBMXAutauga60 min
May 10, 5:41 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas37 min

Nearby

Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.